Please use this identifier to cite or link to this item:
Title: Absorbing boundary conditions for inertial processos
Author: Masoliver, Jaume, 1951-
Porrà i Rovira, Josep Maria
Lindenberg, Katja
Keywords: Física matemàtica
Física estadística
Sistemes no lineals
Mathematical physics
Statistical physics
Nonlinear systems
Issue Date: 1996
Publisher: The American Physical Society
Abstract: A recent paper by J. Heinrichs [Phys. Rev. E 48, 2397 (1993)] presents analytic expressions for the first-passage times and the survival probability for a particle moving in a field of random correlated forces. We believe that the analysis there is flawed due to an improper use of boundary conditions. We compare that result, in the white noise limit, with the known exact expression of the mean exit time.
Note: Reproducció del document publicat a:
It is part of: Physical Review E, 1996, vol. 54, núm. 6, p. 6966-6968
Related resource:
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
109155.pdf78.07 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.